MathSciNet Relay Station
MathSciNet bibliographic data
MR447542 (56 #5852) 30A18
Redheffer, Raymond M. Completeness of sets of complex exponentials. Advances in Math. 24 (1977), no. 1, 1–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement